# SDR 01FDEA00185

- Difficulty date: March 1, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

NR 2 ENGINE FIRE AFTER LANDING.
